# SDR UALA2013043003009

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 63,521 hours, 23,923 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A STATES PAX COMMENTS THAT SEAT GROUP 11ABC SHIFTS WITH PASSENGER MOVEMENTS IN SEAT.  SECURED 11ABC SEAT TO SEAT TRACK.
